# SDR CALA2023100302925

- Difficulty date: September 14, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 69,603 hours, 24,424 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta540 Lbl6.14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 6.14 IS CRACKED SUPPORT TASK NSA EMX NR 00069 REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 6.14 N/R 5429161, IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIG.
